# SDR 9701271234

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Engine: Ge CF650C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1555M23G02
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE FIRE WARNING ILLUMINATED.  THE TAKEOFF WAS ABORTED AT 120 KNOTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND A 14TH STAGE BLEED AIR DUCT CRACKED.  THE DUCT WAS REPLACED AND ENGINE RUN AT HIGH POWER WAS NORMAL.
